Header

UZH-Logo

Maintenance Infos

Relational symplectic groupoids


Cattaneo, Alberto S; Contreras, Ivan (2015). Relational symplectic groupoids. Letters in Mathematical Physics, 105(5):723-767.

Abstract

This note introduces the construction of relational symplectic groupoids as a way to integrate every Poisson manifold. Examples are provided and the equivalence, in the integrable case, with the usual notion of symplectic groupoid is discussed.

Abstract

This note introduces the construction of relational symplectic groupoids as a way to integrate every Poisson manifold. Examples are provided and the equivalence, in the integrable case, with the usual notion of symplectic groupoid is discussed.

Statistics

Citations

Dimensions.ai Metrics
12 citations in Web of Science®
12 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

81 downloads since deposited on 14 Jan 2016
8 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > Statistical and Nonlinear Physics
Physical Sciences > Mathematical Physics
Language:English
Date:1 May 2015
Deposited On:14 Jan 2016 12:57
Last Modified:26 Jan 2022 06:26
Publisher:Springer
ISSN:0377-9017
OA Status:Green
Publisher DOI:https://doi.org/10.1007/s11005-015-0760-3
  • Content: Accepted Version
  • Language: English